# SDR AC2A099718

- Difficulty date: December 11, 2004
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N31079
- Make and model: Bell 206L-3
- Aircraft serial: 51526
- Aircraft time: 11,950 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: 40026505
- Condition: Weak
- Location: Master
- Part time: 564 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY IS WEAK.  BATTERY FAILED 1ST CAPACITY CHECK AFTER 28 MINUTES.  CHARGED BATTERY WITH C 1/10 CONDITIONING CHARGE.  BATTERY FAILED 2ND CHECK AFTER 33 MINUTES.  SUBMITTED FOR WARRANTY CONSIDERATION.
